# SDR MZZA98050

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Disbonded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 'S' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, DISBONDED WAS FOUND ON RT WING T/E OUTBOARD AFT FLAP UPPER SURFACE EXISTING REPAIR DOUBLER AT WBL 468.  THE DAMAGED EXISTING REPAIR DOUBLER WAS REMOVED AND REPAIRED PER B727 SRM 51-40-6.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 841153 (SEQ NR 06053).  (M)
